# SDR UALA2011092005072

- Difficulty date: September 20, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 59,566 hours, 22,004 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191AB REMOVED FOR REPAIR.  SECURED PANEL 191AB ON AIRCRAFT.
